# SDR AALA20150115001

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 66,469 hours, 10,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL EMER LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-51-0.  SYS CHECKED NORMAL.
